Originated From
AOL Search

How long do dissolving stitches take to go away after breast implants

How long do dissolving stitches take to go away after breast implants

 

Liked this question? Tell your friends about it

Answers

I dont think they are going to use dissolving stitches in breast implants. Im not sure though because when I had my appendix operation they did a laser technique to close the wounds. You should ask the doctor for more options rather the stitches. Laughing

Find MTC

If sex is war, would you be my enemy?

Related Questions

Other people asked questions on similar topics, check out the answers they received:

Asked: Tamale Ghana health care for poor If you are ...

Tamale Ghana health care for poor If you are sick and hospitialized are there chairity care programs to help pay bills ? Would this help include drugs to treat in follow up care at home and help there ...

Asked: What does ocii0 stand for in health care?

What does ocii0 stand for in health care?

Asked: Mental health help

who is a philantropist whose main concern is mental health and who could possibly help with funds for my friend?

More Questions

Plastic surgeons/tacoma, wa. Breast implants/COPD

My implants have been in for 30 years and have turned hard and very uncomfortable. My copd isn't severe and a few years ago I was put under due to a badly broken wrist with a bone sticking out and had to have pins put in. It's not vanity. I've gotten to the point where I don't even want to hug ...

What is breat implants???? explain clearly pls?

Many women have it done to 'improve' or enhance their appearance. They claim their spouse wants them to have it. Ha! They just don't like them themselves because they are way too small. They seem to have a psychological hang up about being small.

Are you thinking about getting Breast Implants

Yeah I am planning to do breast implant surgery at Dr. Michael Kreidstein. I am on before op preparation, as a part I have stopped my smoking habit.

Penile implante impossible to operate

Well, you need to speak with the doctor.